MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1041 to 1060 of 1851

1041
A simply connected surface of general type with p(g)=0 and K-2=2

Lee, Yongnamresearcher; Park, Jongil, INVENTIONES MATHEMATICAE, v.170, pp.483 - 505, 2007-12

1042
Special members in the bicanonical pencil of Godeaux surfaces

Lee, Yongnamresearcher, OSAKA JOURNAL OF MATHEMATICS, v.42, pp.163 - 171, 2005-03

1043
WELL-POSEDNESS AND ILL-POSEDNESS OF THE FIFTH-ORDER MODIFIED KDV EQUATION

Kwon, Soonsikresearcher, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008

1044
Graded Lie superalgebras and super-replicable functions

Kang, SJ; Kim, CH; Koo, JaKyungresearcher; Oh, YT, JOURNAL OF ALGEBRA, v.285, no.2, pp.531 - 573, 2005-03

1045
Sampling expansion in shift invariant spaces

Kim, J. M; Kwon, Kil Hyunresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.2, pp.223 - 248, 2008-03

1046
On the infinite products derived from theta series II

Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.1379 - 1391, 2008-09

1047
Class fields from the fundamental Thompson series of level N = o(g)

Choi, SY; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.42, no.2, pp.203 - 222, 2005-03

1048
On the elliptic curves modulo p

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, JOURNAL OF NUMBER THEORY, v.128, no.4, pp.945 - 953, 2008-04

1049
Non-kahler manifolds and GIT-quotients

Cupit-Foutou, Stephanie; Zaffran, Danresearcher, MATHEMATISCHE ZEITSCHRIFT, v.257, no.4, pp.783 - 797, 2007-12

1050
Co-contractions of graphs and right-angled Artin groups

Kim, Sang-hyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.2, pp.849 - 868, 2008

1051
On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

1052
AN ITERATIVE DISTRIBUTED SOURCE METHOD FOR THE DIVERGENCE OF SOURCE CURRENT IN EEG INVERSE PROBLEM

JONGHO CHOI; CHNAG-OCK LEEresearcher; HYUN-KYO JUNG, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.3, pp.191 - 199, 2008-09

1053
A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641, 2006-02

1054
Properties of Markovian subgraphs of a decomposable graph

Kim, Sung-Horesearcher, LECTURE NOTES IN COMPUTER SCIENCE (INCLUDING SUBSERIES LECTURE NOTES IN ARTIFICIAL INTELLIGENCE AND LECTURE NOTES IN BIOINFORMATICS), v.4293 LNAI, no.0, pp.15 - 26, 2006

1055
Analytical approach for calculating the minimally required ranging codes in fixed and mobile broadband wireless access systems based on OFDMA

Chang Y.; Hwang, Gang Ukresearcher; Lee Y., WSEAS TRANSACTIONS ON COMMUNICATIONS, v.4, no.10, pp.989 - 993, 2005-10

1056
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

1057
Fourth-order partial differential equations for image enhancement

Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.175, no.1, pp.430 - 440, 2006-04

1058
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

1059
Signature invariants of covering links

Cha, JC; Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.8, pp.3399 - 3412, 2006

1060
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0